Arkansas, 2005

Hail and Damaging Winds in Arkansas, November 15, 2005

November 15, 2005 · NWS MEG · 4 events in 3 counties and zones

3 thunderstorm wind, 1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Nov 15, 9:23 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Nov 15, 9:23 AM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CST TUE NOV 15 2005

.UPDATE...
NOT EXPECTING SIGNIFICANT UPDATES THIS MORNING. HEADLINES ARE IN
EFFECT...AND DONT SEE ANYTHING THAT WILL CHANGE THOSE SOON. IF
THERE ARE ANY UPDATES BEFORE NOON...THEY ARE LIKELY TO BE
TEMPERATURE RELATED...AS SOME AREAS CLOSE TO FORECAST HIGHS.

SEEING SOME CONVECTIVE DEVELOPMENT ALONG COLD FRONT IN NW
ARKANSAS...BUT THIS IS STILL SEVERAL HOURS FROM APPROACHING OUR
AREA.

&&

.PREV DISCUSSION... (ISSUED 739 AM CST TUE NOV 15 2005)

UPDATE TO GO HIGH RISK FOR ENTIRE MID-SOUTH AND ADD PDS TORNADO
WATCH 865...

..SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID-SOUTH
   THIS AFTERNOON AND EVENING...

..HIGH RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE MID-SOUTH...
..PARTICULARLY DANGEROUS SITUATION TORNADO WATCH 865 UNTIL 5 PM CST
   FOR THE ENTIRE MID-SOUTH...
..WIND ADVISORY UNTIL 6 PM CST FOR THE ENTIRE MID-SOUTH...

A CLASSIC SEVERE WEATHER SETUP WILL LEAD TO NUMEROUS SEVERE
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A
VIGOROUS MID/UPPER LEVEL SHORTWAVE DISTURBANCE WILL CONTINUE TO
DIVE SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES TODAY...INITIATED
BY A STRONG 120 KT UPPER TROPOSPHERIC JET STREAK NOW DROPPING INTO
THE BASE OF THE UPPER TROUGH DIGGING OVER THE PLAINS. AS THIS JET
STREAK ROUNDS THE BEND AND EJECTS OUT OF THE BASE OF THE TROUGH AND
STRENGTHENS...THE REGION WILL BECOME LOCATED IN THE FAVORABLE
RIGHT ENTRANCE QUADRANT WHICH SHOULD LEAD TO STRONG LARGE SCALE
ASCENT ACROSS THE ENTIRE AREA LATER TODAY. AS THIS DISTURBANCE
SWINGS THROUGH IT WILL HELP TO STRENGTHEN A SURFACE LOW CURRENTLY
ANALYZED OVER NORTH OKLAHOMA EARLY THIS MORNING. THIS
STRENGTHENING SURFACE LOW WILL MOVE NORTHEAST ACROSS SOUTHERN
MISSOURI THIS AFTERNOON AND THIS FEATURE WILL SERVE TO FURTHER
STRENGTHEN THE LOW LEVEL FLOW...AND FURTHER BACK SURFACE WINDS
OVER THE AREA. IN ADDITION...AS THE STRONG UPPER LEVEL SHORTWAVE
APPROACHES IT WILL HELP TO FURTHER STRENGTHEN THE LOW LEVEL JET
OVER THE AREA...WHICH AS OF 09Z WAS ANALYZED AT 40 KTS PER THE OKO
WIND PROFILER. THIS LOW LEVEL JET IS FORECAST BY THE MODELS TO
STRENGTHEN TO OVER 60 KTS BY THIS AFTERNOON. ENOUGH MIXING TO
HEIGHTS WHERE THESE STRONG WINDS EXIST WILL ALLOW FOR STRONG AND
GUSTY SURFACE WINDS ACROSS THE AREA. THEREFORE...HAVE ISSUED A
WIND ADVISORY AREAWIDE TODAY. IN ADDITION...EXPECT SHEAR PROFILES TO
BE VERY STRONG THIS AFTERNOON. IMPRESSIVE 0-1 KM HELICITY VALUES WILL
RANGE BETWEEN 150-300 M2/S2 AFTER 18Z. SO OVERALL VERY STRONG
SHEAR AND HELICITY VALUES...WILL ALLOW FOR AN ENHANCED TORNADO
THREAT...ESPECIALLY WITH DISCRETE SUPERCELL THUNDERSTORMS THAT
MAY FORM AHEAD OF AN EXPECTED SEVERE SQUALL LINE.

THE ENTIRE AREA IS CURRENTLY WELL ENTRENCHED IN THE WARM SECTOR
THIS MORNING...AS THE WARM FRONT THAT PASSED THROUGH THE AREA
YESTERDAY IS NOW SITUATED JUST NORTH OF OUR FORECAST AREA. THIS
WARM FRONT WILL CONTINUE TO SURGE FURTHER NORTHWARD IN RESPONSE TO
THE STRENGTHENING LOW LEVEL JET. TEMPERATURES AREAWIDE AT 09Z WERE
AROUND 70 WITH DEWPOINTS IN THE LOW TO MID 60S. THIS WARM AND
HUMID AIRMASS WILL SUPPORT MUCAPE VALUES BETWEEN 1000-2000 J/KG
AREAWIDE LATER TODAY. IN ADDITION...AS HEIGHT FALLS SPREAD OVER
THE WARM SECTOR BY AFTERNOON...EXPECT THE POSSIBILITY OF THE MORE
DISCRETE THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE WARM
SECTOR. THESE THUNDERSTORMS WILL HAVE PLENTY OF SHEAR AND
INSTABILITY TO ALLOW THEM TO GAIN SUPERCELL CHARACTERISTICS...WITH
AN ENHANCED TORNADO THREAT AND EVEN THE POSSIBILITY OF A STRONG
TORNADO. AS THE SURFACE LOW PULLS FURTHER NORTH AND EAST IT WILL HELP
TO DRAG A STRONG COLD FRONT THROUGH THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. WIND FIELDS THROUGH THE ATMOSPHERE WILL THEN BECOME
INCREASINGLY UNIDIRECTIONAL...BUT STILL VERY STRONG. THIS SHOULD
SUPPORT AN INTENSE SQUALL LINE TO DEVELOP...WITH A THREAT OF
DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. THERE WILL BE A
THREAT FOR SIGNIFICANT WIND EVENTS IN ANY PRONOUNCED BOW ECHOES
THAT CAN DEVELOP.

THE SEVERE WEATHER THREAT WILL END ABRUPTLY AFTER PASSAGE OF THE
COLD FRONT...AND SHOULD END BY EARLY THIS EVENING WEST OF THE
MISSISSIPPI RIVER AND AFTER MIDNIGHT ACROSS OUR EASTERN ZONES.
MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT.

THE EXTENDED FORECAST WILL BE DOMINATED BY DRY NORTHWESTERLY FLOW
ALOFT WITH EMBEDDED NORTHERN STREAM DISTURBANCES MOVING THROUGH
THE FLOW EVERY COUPLE OF DAYS. NOT EXPECTING ANY RETURN FLOW OF
LOW LEVEL MOISTURE AHEAD OF THESE FEATURES...SO THESE FRONTS WILL
SIMPLY SERVE TO REINFORCE COLDER TEMPERATURES ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED PERIOD
WITH THE LIKELIHOOD OF SOME KILLING FREEZES...ESPECIALLY WEDNESDAY
AND THURSDAY NIGHTS.

AGAIN...SEVERE WEATHER IS LIKELY THIS AFTERNOON SO PLAN NOW FOR
WHAT YOU WILL DO IF A WARNING IS ISSUED FOR YOUR AREA.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
     BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

WAGNER/JLH
Hazardous weather outlook, Nov 15, 11:15 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1115 AM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE
MID-SOUTH TODAY.

THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH.

A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS
MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW
PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT
ACROSS THE MID-SOUTH.

MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET
THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER.

THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL
MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS
EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE
PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED
DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS
LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT
SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON
AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI
BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE
AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM.

SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY
AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR
THE ENTIRE MID-SOUTH UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY
AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE
STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE
GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT
OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT.

WAGNER

In the hours before

Special weather statement, Nov 15, 6:30 AM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
630 AM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-152200-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
630 AM CST TUE NOV 15 2005

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-
SOUTH TODAY...

THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND EXTREME
NORTH MISSISSIPPI FOR THIS AFTERNOON AND EVENING. THIS AREA IS
ALONG AND NORTH OF A LINE FROM CLARKSDALE TO OXFORD TO CORINTH
MISSISSIPPI...AND INCLUDES THE CITIES OF MEMPHIS...JONESBORO...
DYERSBURG...JACKSON...AND SURROUNDING COMMUNITIES.

THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF
NORTH MISSISSIPPI...TO THE SOUTH OF THE HIGH RISK AREA. THIS
MODERATE RISK INCLUDES THE CITIES OF CHARLESTON...PONTOTOC...
TUPELO...AND ABERDEEN.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID-SOUTH LATER
THIS MORNING AND INTO THIS AFTERNOON. THESE THUNDERSTORMS WILL
LIKELY REMAIN MORE DISCRETE AND ACQUIRE SUPERCELL CHARACTERISTICS.
THE PRIMARY THREAT ASSOCIATED WITH ANY OF THESE SUPERCELL
THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES. DAMAGING WINDS AND
LARGE HAIL WILL ALSO BE LIKELY WITH ANY SUPERCELL THUNDERSTORMS
THAT DEVELOP. IN ADDITION...THE ATMOSPHERIC CONDITIONS MAY SUPPORT
A FEW STRONG TORNADOES WITH ANY OF THESE DISCRETE SUPERCELL
THUNDERSTORMS.

BY LATE THIS AFTERNOON AND EVENING...A LINE OF SEVERE THUNDERSTORMS
IS EXPECTED TO DEVELOP ALONG THE FRONT. THE PRIMARY THREAT
ASSOCIATED WITH THIS LINE OF THUNDERSTORMS WILL BE SEVERE DAMAGING
WINDS...ALTHOUGH TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE
WITH THIS LINE OF STORMS. THERE WILL ALSO BE THE POTENTIAL FOR A
FEW SIGNIFICANT STRAIGHT-LINE WIND EVENTS. THIS LINE OF
THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS
WEST OF THE MISSISSIPPI RIVER BETWEEN 1 PM AND 5 PM...ACROSS FAR
WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 5 PM AND 7
PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI BETWEEN 7 PM AND 11 PM.

JLH/JFB
Special weather statement, Nov 15, 6:59 AM CST, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
659 AM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-152200-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT...
BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE...
CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH...
COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN...
HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...
JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN...
MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD...
PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO...
UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE
659 AM CST TUE NOV 15 2005

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-
SOUTH TODAY...

...THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH...

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID-SOUTH LATER
THIS MORNING AND INTO THIS AFTERNOON. THESE THUNDERSTORMS WILL
LIKELY REMAIN MORE DISCRETE AND ACQUIRE SUPERCELL CHARACTERISTICS.
THE PRIMARY THREAT ASSOCIATED WITH ANY OF THESE SUPERCELL
THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES. DAMAGING WINDS AND
LARGE HAIL WILL ALSO BE LIKELY WITH ANY SUPERCELL THUNDERSTORMS
THAT DEVELOP. IN ADDITION...THE ATMOSPHERIC CONDITIONS MAY SUPPORT
A FEW STRONG TORNADOES WITH ANY OF THESE DISCRETE SUPERCELL
THUNDERSTORMS.

BY LATE THIS AFTERNOON AND EVENING...A LINE OF SEVERE THUNDERSTORMS
IS EXPECTED TO DEVELOP ALONG THE FRONT. THE PRIMARY THREAT
ASSOCIATED WITH THIS LINE OF THUNDERSTORMS WILL BE SEVERE DAMAGING
WINDS...ALTHOUGH TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE
WITH THIS LINE OF STORMS. THERE WILL ALSO BE THE POTENTIAL FOR A
FEW SIGNIFICANT STRAIGHT-LINE WIND EVENTS. THIS LINE OF
THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS
WEST OF THE MISSISSIPPI RIVER BETWEEN 1 PM AND 5 PM...ACROSS FAR
WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 5 PM AND 7
PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI BETWEEN 7 PM AND 11 PM.

THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. THOSE IN THE
THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND
TO LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER RADIO FOR
POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY.

JLH/JFB

The radar

The Memphis radar (KNQA), 30 km away, was scanning. The volume nearest the first event began at 17:58 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Mississippi

When
November 15, 11:59 AM CST to 12:05 PM CST
Where
Mississippi County, Joiner
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
GOVT OFFICIAL
Coordinates
35.500, -90.150

Several large tree limbs were blown down.

Hail, Crittenden

When
November 15, 12:59 PM CST to 1:05 PM CST
Where
Crittenden County, West Memphis
Measured
0.75 in hail
Property damage
$10
Reported by
TRAINED SPOTTER
Coordinates
35.150, -90.183

Thunderstorm Wind, Lawrence

When
November 15, 1:05 PM CST to 1:15 PM CST
Where
Lawrence County, Clover Bend
Measured
85 kt (98 mph) estimated gust
Property damage
$25,000
Reported by
NWS STORM SURVEY
Coordinates
35.983, -91.100

A fully secured trailer lost its roof and sustained significant structural damage near the town of Whiskerville. Some minor roof damage occurred and several trees were blown down.

Thunderstorm Wind, Crittenden

When
November 15, 4:22 PM CST to 4:30 PM CST
Where
Crittenden County, West Memphis
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
TRAINED SPOTTER
Coordinates
35.150, -90.183

Some large tree limbs were knocked down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, November 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479771, 5479772, 5479773, 5479774.